default search action
"Quantale-Valued Uniformizations of Quantale-Valued Generalizations of ..."
T. M. G. Ahsanullah, Gunther Jäger (2019)
- T. M. G. Ahsanullah, Gunther Jäger:
Quantale-Valued Uniformizations of Quantale-Valued Generalizations of Approach Groups. New Math. Nat. Comput. 15(3): 517-538 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.